# SDR SWAA2020120734738

- Difficulty date: November 24, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 42,768 hours, 25,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 188 DAMAGED AT WEB AT LBL 14-15 MOD.  REPAIRED WED AT BS 188 LBL 14-15, PER SRM 51-70-13-2R-4.  THIS IS A TLD REPAIR, WITHIN 30 DAYS AFTER THE AIRPLANE RETURNS TO SERVICE CONTACT THE BOEING COMPANY FOR INSPECTION THRESHOLD PERMANENT ACTON REQUIRED.  WITHIN 30 DAYS AFTER THE AIRCRAFT RETURNS TO SERVICE CONTACT THE BOEING COMPANY FOR THE INSPECTION THRESHOLD THIS IS TLD, REF SRM 51-40-13-2R-4.
